# SDR UIEA2013050500255

- Difficulty date: May 5, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 70,269 hours, 21,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 7024092046
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMERGENCY EXIT SIGN LENS COVER MISSING.  REPLACED LENS COVER IAW AMM 33-51-01.
